# SDR SWAA2019011427975

- Difficulty date: December 5, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A33001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN ON EXTERNAL SKIN CORRODED BETWEEN BS 1006 TO BS 907, BETWEEN STR 2L TO STR 2R.  REPAIRED SKIN IAW ER AND EA.
